# SDR ASAA2015121814308

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 904 hours, 292 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL, BUT GOES OUT ON RESET. ACFT GROUNDED. PERFORMED LT PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF AMM 21-61-00.  BITE CK GOOD.
